# SDR USAA920070821

- Difficulty date: September 7, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 44,904 hours, 30,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-5 CHECK, LEVEL 2 CORROSION ON FLOORBEAM, BS 986, LBL 10.  REPAIRED FLOORBEAM, BS 986, LBL 10 IAW USAIRWAYS TYPICAL REPAIR 53-10-05B.
